# SDR 96UAL900839

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4B
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 6,017 hours
- Component: Ultra Electr, 664700500A4B
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR DID NOT DISPLAY GREEN ON GEAR EXTENSION.  CYCLED GEAR AND RIGHT GEAR DOOR ECAM DISPLAYED MOMENTARLY FOLLOWED WITH NORMAL 3 GREENS.  *S/D*  REPLACED LGCIU AND OPERATIONALLY CHECKED NORMAL.
